Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

35 year old male suffering from dizziness with vomiting almost every month

hie! i m a male, 35 yrs. i have occasional dizziness with nausea and vomiting, that recurs almost every month. i ve seen many doctors including ENT specialist and done all the tests including CT-Head but no abnormality anywhere. one of the doctors put the provisional diagnosis as a migraine variant and prescribed tabs cinnarizine but no improvement. i m in dire need of some suggestions. i wud be thankful for your expert opinion. thanking you!
Asked On : Sat, 18 Jun 2011
Answers:  2 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Ayurvedic treatment- as per condition you have described,according to Ayurveda you are having migraine due to amlipitta,this condition is totally due to some improper food habits you are having,so plz follow diet and medicines which I am suggesting- first of avoid,stop havin fermented foods such as bakery,dairy products,paneer,pizza,pav bhaji,Bengali sweets etc.,have water when you are thirsty,do not have before or after meal in excess hav it between the meals it will helpful to you,avoid tomato,cucumber and th foods which has more quantity of water,salty medicines- sutshekhar ras-1 tds,shankha vatic tds,kamdudha ras-1 tds and pathyadi swath-1 tsp twice in a day with equal parts of water,take care.
Answered: Mon, 20 Jun 2011
Psychiatrist Dr. Keerthish Shetty's  Response
Another common condition which has similar complaints as yours is BPPV (Benign Paroxysmal positional vertigo), which is a disease of the inner ear. The sudden bouts of vertigo and vomiting which varies with change in position indicates BPPV. Consult a neurologist who can detect the conditon with simple tests.
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor